Alert archive / California / Winter Storm Warnings in 2010

Winter Storm Warning 5, NWS Eureka, CA

November 26, 2010

NWS Eureka, CA issued this winter storm warning at Nov 26, 2010, 3:07 AM PST. It took effect at Nov 26, 2010, 6:00 PM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2010, 3:07 AM PST (11:07 UTC)
In effect from
Nov 26, 2010, 6:00 PM PST
Expired
Nov 27, 2010, 3:25 PM PST
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WWUS46 KEKA 261107
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PST FRI NOV 26 2010

...MORE SNOWFALL HEADED FOR NORTHERN CALIFORNIA TONIGHT INTO
SATURDAY...

.ANOTHER STORM WILL BRING HEAVY SNOWS TO NORTHWEST CALIFORNIA
TONIGHT INTO SATURDAY. SNOW LEVELS AROUND 3000 FEET WILL DROP
OVERNIGHT TO BETWEEN 2000 AND 2500 FEET AS A STRONG COLD FRONT
MOVES ACROSS THE REGION. NUMEROUS SNOW SHOWERS WILL CONTINUE INTO
SATURDAY BRINGING ADDITIONAL SNOW ACCUMULATIONS. 

CAZ004-270000-
/O.UPG.KEKA.WS.A.0006.101127T0600Z-101128T0000Z/
/O.NEW.KEKA.WS.W.0005.101127T0200Z-101128T0000Z/
UPPER TRINITY RIVER-
307 AM PST FRI NOV 26 2010

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
PST SATURDAY ABOVE 2000 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM
WARNING ABOVE 2000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM
6 PM THIS EVENING TO 4 PM PST SATURDAY.

* TOTAL SNOW ACCUMULATIONS: 6 TO 10 INCHES ABOVE 2500 FEET AND 2
  TO 4 INCHES DOWN TO 2000 FEET.

* TIMING: ACCUMULATING SNOWS WILL BEGIN IN THE EVENING AND
  INCREASE OVERNIGHT. WIDESPREAD SNOW SHOWERS WILL BRING
  ADDITIONAL SNOW ACCUMULATIONS ON SATURDAY.

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS PASSES WILL
  RECEIVE ACCUMULATING SNOWS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT
  ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&

$$

CAZ003-270000-
/O.UPG.KEKA.WS.A.0006.101127T0600Z-101128T0000Z/
/O.NEW.KEKA.WW.Y.0019.101127T0200Z-101128T0000Z/
NORTH COAST INTERIOR-
307 AM PST FRI NOV 26 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
4 PM PST SATURDAY ABOVE 2000 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 2000 FEET FOR SNOW...WHICH IS IN EFFECT
FROM 6 PM THIS EVENING TO 4 PM PST SATURDAY. 

* TOTAL SNOW ACCUMULATIONS: 6 TO 10 INCHES ABOVE 3000 FEET AND 2
  TO 4 INCHES DOWN TO 2000 FEET.

* TIMING: ACCUMULATING SNOWS WILL BEGIN IN THE EVENING AND
  INCREASE OVERNIGHT. WIDESPREAD SNOW SHOWERS WILL BRING
  ADDITIONAL SNOW ACCUMULATIONS ON SATURDAY. 

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS PASSES WILL
  RECEIVE ACCUMULATING SNOWS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT
  ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ076-270000-
/O.UPG.KEKA.WS.A.0006.101127T0600Z-101128T0000Z/
/O.NEW.KEKA.WW.Y.0019.101127T0200Z-101128T0000Z/
MENDOCINO INTERIOR-
307 AM PST FRI NOV 26 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
4 PM PST SATURDAY ABOVE 2500 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 2500 FEET FOR SNOW...WHICH IS IN EFFECT
FROM 6 PM THIS EVENING TO 4 PM PST SATURDAY. 

* TOTAL SNOW ACCUMULATIONS: 5 TO 9 INCHES ABOVE 3000 FEET AND 2
  TO 4 INCHES DOWN TO 2500 FEET.

* TIMING: ACCUMULATING SNOWS WILL BEGIN IN THE EVENING AND
  INCREASE OVERNIGHT. WIDESPREAD SNOW SHOWERS WILL BRING
  ADDITIONAL SNOW ACCUMULATIONS ON SATURDAY. 

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS HIGH ELEVATION PASSES
  WILL RECEIVE ACCUMULATING SNOWS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT
  ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
3 follow-up statements
585 
WWUS46 KEKA 262237
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PST FRI NOV 26 2010

...MORE SNOWFALL HEADED FOR NORTHERN CALIFORNIA TONIGHT INTO
SATURDAY...

.ANOTHER STORM WILL BRING HEAVY SNOW TO NORTHWEST CALIFORNIA
TONIGHT INTO SATURDAY. SNOW LEVELS AROUND 3500 FEET WILL DROP
OVERNIGHT TO BETWEEN 2000 AND 2500 FEET AS A STRONG COLD FRONT
MOVES ACROSS THE REGION. NUMEROUS SNOW SHOWERS WILL CONTINUE INTO
SATURDAY BRINGING ADDITIONAL SNOW ACCUMULATIONS.

CAZ004-271315-
/O.CON.KEKA.WS.W.0005.101127T0200Z-101128T0000Z/
UPPER TRINITY RIVER-
237 PM PST FRI NOV 26 2010

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 PM PST SATURDAY ABOVE 2000 FEET...

A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT FROM
6 PM THIS EVENING TO 4 PM PST SATURDAY. 

* TOTAL SNOW ACCUMULATIONS: 8 TO 10 INCHES ABOVE 2500 FEET AND 2
  TO 6 INCHES DOWN TO 2000 FEET.

* TIMING: ACCUMULATING SNOWS WILL BEGIN IN THE EVENING AND 
  INCREASE OVERNIGHT. WIDESPREAD SNOW SHOWERS WILL BRING 
  ADDITIONAL SNOW ACCUMULATIONS ON SATURDAY.

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS PASSES WILL
  RECEIVE ACCUMULATING SNOW.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ003-271315-
/O.CON.KEKA.WW.Y.0019.101127T0200Z-101128T0000Z/
NORTH COAST INTERIOR-
237 PM PST FRI NOV 26 2010

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 4 PM PST SATURDAY ABOVE 2000 FEET...

A WINTER WEATHER ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT FROM
6 PM THIS EVENING TO 4 PM PST SATURDAY. 

* TOTAL SNOW ACCUMULATIONS: 6 TO 8 INCHES ABOVE 3000 FEET AND 2 
  TO 4 INCHES DOWN TO 2000 FEET. 

* TIMING: ACCUMULATING SNOWS WILL BEGIN IN THE EVENING AND 
  INCREASE OVERNIGHT. WIDESPREAD SNOW SHOWERS WILL BRING 
  ADDITIONAL SNOW ACCUMULATIONS ON SATURDAY.

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS PASSES WILL
  RECEIVE ACCUMULATING SNOW.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ076-271315-
/O.CON.KEKA.WW.Y.0019.101127T0200Z-101128T0000Z/
MENDOCINO INTERIOR-
237 PM PST FRI NOV 26 2010

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 4 PM PST SATURDAY ABOVE 2500 FEET...

A WINTER WEATHER ADVISORY ABOVE 2500 FEET REMAINS IN EFFECT FROM
6 PM THIS EVENING TO 4 PM PST SATURDAY. 

* TOTAL SNOW ACCUMULATIONS: 5 TO 9 INCHES ABOVE 3000 FEET AND 2 
  TO 4 INCHES DOWN TO 2500 FEET. 

* TIMING: ACCUMULATING SNOWS WILL BEGIN IN THE EVENING AND 
  INCREASE OVERNIGHT. WIDESPREAD SNOW SHOWERS WILL BRING 
  ADDITIONAL SNOW ACCUMULATIONS ON SATURDAY.

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS HIGH ELEVATION
  PASSES WILL RECEIVE ACCUMULATING SNOW.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
020 
WWUS46 KEKA 271138
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
338 AM PST SAT NOV 27 2010

CAZ004-280000-
/O.CON.KEKA.WS.W.0005.000000T0000Z-101128T0000Z/
UPPER TRINITY RIVER-
338 AM PST SAT NOV 27 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 2000 FEET...

A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

* ADDITIONAL SNOW ACCUMULATIONS: 4 TO 6 INCHES ABOVE 2000 FEET.
  LOCALLY LOWER SNOW LEVELS ARE POSSIBLE WITH HEAVIER SHOWERS.

* TIMING: AFTER A BRIEF BREAK IN SNOWFALL DURING THE
  MORNING...SNOW SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY.

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS PASSES WILL 
  RECEIVE ACCUMULATING SNOW.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ003-280000-
/O.CON.KEKA.WW.Y.0019.000000T0000Z-101128T0000Z/
NORTH COAST INTERIOR-
338 AM PST SAT NOV 27 2010

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 2000 FEET...

A WINTER WEATHER ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

* ADDITIONAL SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 2000 FEET.
  LOCALLY LOWER SNOW LEVELS ARE POSSIBLE WITH HEAVIER SHOWERS.

* TIMING: AFTER A BRIEF BREAK IN SNOWFALL DURING THE
  MORNING...SNOW SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY.

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS PASSES WILL 
  RECEIVE ACCUMULATING SNOW.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ076-280000-
/O.CON.KEKA.WW.Y.0019.000000T0000Z-101128T0000Z/
MENDOCINO INTERIOR-
338 AM PST SAT NOV 27 2010

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 2500 FEET...

A WINTER WEATHER ADVISORY ABOVE 2500 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

* ADDITIONAL SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 2500 FEET.
  LOCALLY LOWER SNOW LEVELS ARE POSSIBLE WITH HEAVIER SHOWERS.

* TIMING: AFTER A BRIEF BREAK IN SNOWFALL DURING THE
  MORNING...SNOW SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY.

* IMPACTS: ROAD DELAYS OR CLOSURES ARE POSSIBLE AS HIGH 
  ELEVATION PASSES WILL RECEIVE ACCUMULATING SNOW. 

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
319 
WWUS46 KEKA 272325
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
325 PM PST SAT NOV 27 2010

CAZ004-280030-
/O.CAN.KEKA.WS.W.0005.000000T0000Z-101128T0000Z/
UPPER TRINITY RIVER-
325 PM PST SAT NOV 27 2010

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WINTER
STORM WARNING. 

ADDITIONAL SNOW SHOWERS ARE LIKELY TO CONTINUE THROUGH THE EVENING HOWEVER
COVERAGE AND INTENSITY WILL DIMINISH. LOCAL ACCUMULATIONS OF UP TO
ONE INCH ARE POSSIBLE OVERNIGHT.

A DRIER WEATHER PATTERN IS EXPECTED FOR SUNDAY AND MONDAY.

$$

CAZ003-076-280030-
/O.CAN.KEKA.WW.Y.0019.000000T0000Z-101128T0000Z/
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
325 PM PST SAT NOV 27 2010

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

ADDITIONAL SNOW SHOWERS ARE LIKELY TO CONTINUE THROUGH THE EVENING HOWEVER
COVERAGE AND INTENSITY WILL DIMINISH. LOCAL ACCUMULATIONS OF UP TO
ONE INCH ARE POSSIBLE OVERNIGHT.

A DRIER WEATHER PATTERN IS EXPECTED FOR SUNDAY AND MONDAY.


$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm warning went out at Nov 26, 3:00 AM PST, 7 minutes earlier.

Area forecast discussion, Nov 26, 3:00 AM PST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
300 AM PST FRI NOV 26 2010

.SYNOPSIS...A COLD FRONT WILL APPROACH THE REGION LATER
TODAY...WITH RAIN AND HIGHER ELEVATION SNOW OVERSPREADING THE AREA
OVERNIGHT. SHOWERS WILL CONTINUE INTO SATURDAY...WITH SNOW LIKELY
IMPACTING TRAVEL OVER THE PASSES.

&&

.DISCUSSION...THE MAIN FORECAST FOCUS CONTINUES TO BE SNOW LEVELS
AND AMOUNTS TONIGHT INTO SATURDAY NIGHT.

A COLD FRONT WAS LOCATED ABOUT 300 NM NW OF EUREKA EARLY THIS
MORNING...WITH INCREASING CLOUDS NOTED AHEAD OF THIS BOUNDARY. A
POWERFUL JET ALOFT MOVING IN FROM THE WEST WILL INTERACT WITH THIS
BOUNDARY LATER TODAY AND OVERNIGHT RESULTING IN SURFACE
CYCLOGENESIS AND STRENGTHENING SOUTHERLY FLOW. THE PRECIPITATION
THREAT FOR TODAY WILL HOLD OFF UNTIL AT LEAST LATE MORNING...WITH
MANY AREAS LIKELY TO STAY DRY DURING THE DAYLIGHT HOURS ESPECIALLY
TRINITY AND MENDOCINO COUNTIES. OVERNIGHT...A WAVE DEVELOPS ALONG
THE SURFACE FRONT AS IT BISECTS THE FORECAST AREA WHICH SHOULD
HELP ENHANCE RAIN AND HIGHER ELEVATION SNOW. RECENT RAOBS AND
MODELED SOUNDINGS SUGGEST DRY AIR ALOFT WILL TAKE SOME TIME TO
FULLY SATURATE...AND WHILE THIS INITIALLY WILL CAUSE LOWER
QPFS...EVAPORATIVE PROCESSES SHOULD SIGNIFICANTLY DRIVE DOWN THE SNOW
LEVEL LATER TONIGHT. ADDITIONALLY...TRAPPED COLDER AIR IN OUR
UPPER TRINITY VALLEYS WILL LIKELY HAVE A DIFFICULT TIME SCOURING
OUT AND GIVEN THE RECENT COLD SPELL...SNOW IS LIKELY TO STICK ONCE
THE CHANGEOVER OCCURS. SO THE WINTER STORM WATCH WAS UPGRADED TO A
WARNING FOR TRINITY COUNTY. ATMOSPHERIC PROFILES SUGGEST SOME
MARINE INFLUENCE SHOULD KEEP SNOW LEVELS RELATIVELY HIGH THROUGH
THE BULK OF THE EVENT ACROSS INTERIOR DEL NORTE...HUMBOLDT AND
MENDOCINO COUNTIES...WITH SNOW LEVELS PLUMMETING AROUND DAYBREAK
TOMORROW AS THE UPPER TROUGH SWINGS ACROSS. THEREFORE WE WENT WITH
A WINTER WEATHER ADVISORY FOR THESE ZONES.

SHOWERS SHOULD BE FAIRLY WIDESPREAD TOMORROW WITH THE COLD...NEARLY
SATURATED AIRMASS IN PLACE. ADDITIONALLY...FAVORABLE UPPER JET
SUPPORT AND NEGATIVE EPV VALUES SUGGEST A GOOD LIKELIHOOD OF
FURTHER SNOW ACCUMULATIONS AT LOWER ELEVATIONS. THERMAL
INSTABILITY IS SUFFICIENT THAT A FEW LOW TOPPED THUNDERSTORMS ARE
POSSIBLE TOMORROW OVER THE NORTHERN WATERS AND ADJACENT COASTAL
SECTIONS...WITH SOME SHOWERS POSSIBLY GENERATING SMALL HAIL.
BUFKIT PROFILES SHOW CONTINUED SATURATION IN THE DENDRITIC GROWTH
ZONE THROUGH MOST OF SATURDAY...SO SNOW WILL LIKELY ADVERSELY
AFFECT TRAVEL OVER MANY PASSES BY TOMORROW. SHOWERS SHOULD BEGIN
TO DIMINISH TOMORROW NIGHT INTO SUNDAY...WITH DRY WEATHER BRIEFLY
RETURNING TO THE REGION SUNDAY NIGHT THROUGH TUESDAY MORNING. WE
BUMPED UP POPS A LITTLE FOR THE SUBSEQUENT SYSTEM FOR THE MIDWEEK
PERIOD...AND GENERALLY KEPT POPS AT OR ABOVE CLIMATOLOGY FOR MUCH
OF THE REMAINDER OF THE FORECAST. BURGER

&&

.AVIATION...VFR CONDS FOR MOST OF TODAY THOUGH KCEC ALREADY DROPPED
BRIEFLY TO MVFR. LOOKING FOR RAIN TO BEGIN IN KCEC AND KACV IN MID
TO LATE AFTN WITH CIGS DROPPING TO MVFR AND THEN SPREADING SOUTH AND
EAST INTO WEAVERVILLE AND UKIAH BY MIDNIGHT. DEAN

&&

.MARINE...SOUTHERLY WINDS CONTINUE TO INCREASE AND ARE A LITTLE
STRONGER THAN MODELS HAVE FORECASTED. STILL LOOKING FOR FRONT TO
MOVE INTO NW WATERS JUST BEFORE SUNSET TODAY AND FINALLY MOVE PAST
PT ARENA ABOUT 4AM SAT. LOW END GALE GUSTS AHEAD OF FRONT IN
NORTHERN OUTER WATERS FOR ABOUT A 6 HOUR PERIOD FROM NOON TODAY TO
ABOUT 7PM TONIGHT BUT WILL NOT ISSUE WARNING AS EVENT IS SHORT-LIVED
AND AREAL COVERAGE OF GUSTS STILL MARGINAL. SECOND VERY WEAK SURFACE
TROUGH MOVES THROUGH SAT AND THEN HIGH BUILDS WITH WINDS SWITCHING
TO NW SAT NIGHT INTO SUNDAY. WARM FRONT MOVES INTO THE WATERS OF THE
PAC NW MON AND WINDS WEAKEN AND SHIFT TO THE SOUTH. TIMING OF COLD
FRONT FOR TUE (NOV 30) IS IN QUESTION. EC IS FASTER WITH STRONGEST
WINDS LATE MON NIGHT-TUE MORNING WHILE GFS SLIGHTLY SLOWER WITH
STRONGEST WINDS MORE MID DAY TUE. STRONGEST WIND SPEEDS FOR BOTH
MODELS ABOUT SAME WITH 30KT IN ZONE 470 AND MORE 15-20KT IN ZONE 450
AND 10 TO 15 KT IN 455.

FOR THE SEAS...NW SWELL FROM WINDS ON BACKSIDE OF COLD FRONT WILL
MOVE INTO WATERS TONIGHT AND WILL PEAK NEAR NEAR 12-13 FT SAT NIGHT
THEN SLOWLY SUBSIDE TO ABOUT 4 FT BY TUE (NOV 30). NEXT SWELL TRAIN
RAPIDLY BUILDS ON WED. DEAN

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 4 PM PST
     SATURDAY ABOVE 2000 FEET FOR THE CAZ003.

     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 4 PM PST SATURDAY
     ABOVE 2000 FEET FOR THE CAZ004.

     FROST ADVISORY UNTIL 8 AM PST THIS MORNING CAZ002.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 4 PM PST
     SATURDAY ABOVE 2500 FEET FOR THE CAZ076.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 3
     AM PST MONDAY PZZ470.

     SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 3 AM PST MONDAY
     PZZ450-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Nov 25, 3:12 PM PST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
312 PM PST THU NOV 25 2010

CAZ001-261400-
REDWOOD COAST-
312 PM PST THU NOV 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAIN WILL HIT FRIDAY NIGHT AND CONTINUE ON AND OFF
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ002-261400-
MENDOCINO COAST-
312 PM PST THU NOV 25 2010

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FROST ADVISORY IS CURRENTLY IN EFFECT EARLY FRIDAY
MORNING.

RAIN WILL HIT FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-004-076-261400-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
312 PM PST THU NOV 25 2010

...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT FRIDAY
NIGHT THROUGH SATURDAY.

SNOW LEVELS WILL FALL TO 2500 FEET SATURDAY NIGHT
WITH HEAVY SNOW POSSIBLE OVER BERRY SUMMIT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:07 AM PSTWinter Weather AdvisoryEKA36 hr
Nov 26, 8:12 AM PSTGale WarningEKA12 hr

Nearby

Winter Storm Warnings in California, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.